# SDR SWAA000849

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 43,720 hours, 36,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 760, STRINGERS 19R AND 25R AND BS 757, STRINGER 23L.  REPAIRED SKIN PER SRM.
